ArticleWorld journal of clinical cases2023
Glucocorticoid reduction induced chorea in pediatric-onset systemic lupus erythematosus: A case report.
Article in World journal of clinical cases, 2023. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 1 paper.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
1 citing paper in PubMed, 3 citations in OpenAlex.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
3 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
backgroundPediatric-onset systemic lupus erythematosus (SLE) is typically more severe than adult-onset SLE, with a higher incidence of nervous system involvement. Chorea is a relatively rare neurological complication reported in 2.4%-7% of SLE patients. In particular, chorea induced by glucocorticoid dose reduction is even rarer. Herein, we report the case of a girl with SLE, who developed chorea during the process of glucocorticoid therapy reduction. CASE SUMMARY: We describe a 14-year-old girl who was diagnosed with SLE. She was treated with methylprednisolone and rituximab, and her symptoms improved. On the second day after the methylprednisolone dose was reduced according to the treatment guidelines, the patient developed chorea. Her condition improved after adjusting her glucocorticoid regimen.
conclusionThis case is a reminder that extra attention to chorea is required in SLE patients during glucocorticoid dose reduction.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.